# SDR CALA2025081207617

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 83,925 hours, 30,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT SECTION OF CABIN EMERGENCY LIGHT INOP. POWER SUPPLY BATTERY PACK REPLACED REF AMM 33-51-06-960-805, OPS CHECK GOOD.
